# SDR 08FDEA02779

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC15061133
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE OUTER CREASE BEAM CHORD (STR 17L) CRACKED REMOVED CREASE BEAM CHORD, STR 17L, FROM STE 620 TO STA 663.  VERIFIED MATERIAL TO BE BAC1506-1133 7075-T-6, ATAG NR A00531.  LOCATED AND DRILLED FASTENER HOLES IN NEW CHORD.  TREATED AND PRIMED NEW CHORD.  INSTALLED NEW CHORD AND APPLIED   CORROSION INHIBITOR COMPOUND REF SRM 51-30-02 PG 2, SRM 53-10-2 FIG 9, SRM 51-30-30 5 PG 3-5, SRM 51-40-4 FIG 1, SRM 51-20-014 -7, PG 1-7.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
